# SDR CALA2025081907939

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N38459
- Make and model: Boeing 737924ER
- Aircraft serial: 37206
- Aircraft time: 40,573 hours, 14,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHT AT 20C IS HANGING OFF OF THE SEAT REPLACED END BAY BUMPER AND SECURED EMERGENCY LIGHT AT SEAT 20C REF CMM 25-21-58.  OPS CHECK OF EMERGENCY LIGHTS GOOD IAW AMM 33-51-00.
